# SDR DXTA2009011803467

- Difficulty date: January 18, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 797 hours, 482 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Tolerance
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR HANDLE SELECTED UP RT MAIN GEAR INDICATED RED, GEAR UNSAFE.  GEAR SELECTED DOWN AND BACK UP IAW CHECK LIST THEN OPERATED PROPERLY.  T/S AND FOUND RT FWD UPLOCK PROXIMITY SWITCH ON HIGH END OF TOLERANCE.  ADJUSTED PROX SWITCH AS REQ SWUNG GEARS, OPS CHECK GOOD. NO DEFECTS NOTED.  ALL WORK PERFORMED IAW MM CHAPTER 32-10-11 (12).
